Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I found out a week ago that i am pregnant........i am 17 hours away on vacation and wont be home til tuesday i have been on zoloft and adderall for 3 months now

what should i do....i have already stopped taking them but what could i have done to the baby already...what should i do...how can they tell whats wrong if anything....i have been having some lower abdmen(sp) pain so i dont know if i can wait till i get home or go to the er here

Answer Question
 
jesslovesyou08

Asked by jesslovesyou08 at 7:47 PM on Apr. 9, 2011 in Pregnancy

Level 16 (2,704 Credits)
Answers (9)
  • i got cramping pains at 6 week pregers they were really really sore but baby was fine
    feralkitten

    Answer by feralkitten at 7:49 PM on Apr. 9, 2011

  • Call your doctor on Monday or Tuesday, there's nothing you can do that you haven't already. Enjoy your vacation, because stress can make things worse. Good luck and congrats!
    camiam81

    Answer by camiam81 at 7:50 PM on Apr. 9, 2011

  • ok i read up on it and what is says its yes it bad for the baby especially in the 3rd trimester , what you wont be near however you cant come off it cold turkey you will need to o to your dr and work reducing it slowly

    feralkitten

    Answer by feralkitten at 8:00 PM on Apr. 9, 2011

  • if your gona spend the next few day worring anyway i would go to the er so to can get everything check and know your ok

    feralkitten

    Answer by feralkitten at 8:01 PM on Apr. 9, 2011

  • The lower abominable pain probaly has nothing to do with you taking medications. Its normal to have cramping and such during the early months and even throughout the pregnancy.

    You can't really know the effects until after the baby is born if there is any. and you SHOULD NOT of cold turkey your medication. you should of called an OB in your home town and they would of recommended a slow decrease off the medications.
    Other than that just make an appointment for as soon as you get home.
    SweetPoison

    Answer by SweetPoison at 8:09 PM on Apr. 9, 2011

  • Last year when I was pregnant, my dr recommended zoloft so don't stress about it - talk to your dr before you make any major changes in medications!
    Anonymous

    Answer by Anonymous at 8:15 PM on Apr. 9, 2011

  • I got pregnant really young and i did a LOT of bad things the first 2 months of pregnancy because i didn't know i was pregnant. My son is 8 now and perfectly healthy and smart. I think you stopped it so early your baby will be jusssssst fine! :) GL
    Ethans_Ma

    Answer by Ethans_Ma at 8:20 PM on Apr. 9, 2011

  • You really shouldn't not go off of psychotropic medications without being under a doctors care. You might experience some very negative side effects. Pregnant women are on these medications all the time. It is not recommended, but doctors do suggest it because sometimes the benefits outweigh the risks.
    In addition, as it is early in the pregnancy, things most likely will not affect your little one. And cramping is very normal in early pregnancy. Congrats!!
    layh41407

    Answer by layh41407 at 8:23 PM on Apr. 9, 2011

  • I was on zolft (still am) when i was pregnant with my second child and hes a healthy lil boy and the stomach pains might not be anything but if ur that worried go to the dr but congrats to u!!!!!
    mom0510

    Answer by mom0510 at 10:24 PM on Apr. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.